Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Swelling, pain, boils in gums, side of mouth. On metrogil. History of periodontis, eczema. Can I continue medication?

hello, I have periodontis since many years and have been on homeopathy medicine. I am ouside and can t consult to doctor for having medicine. Due to gap i developed swelling , pain and boils in gums and even on my right side of mouth too. So i have taken metrogil 400mg just now. Can i continue for week or more untill i am able to see my doctor. I had skin allergy in past like eczema.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Orthodontics 's  Response
you can do 4 days course of metrogyl safely.
periodontitis results in deep pocket formations in gums which can be treated only by a trained dental doctor under local anesthesia.
tell your doctor to perform periodontal surgery then 4 monthly follow ups to a treat your
periodontitis. excellent results can be obtained by periodontal surgeries.
take care.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor